Adverse effects by captopril

L. Puig, M. A. Saavedra, M. Cuatrecasas, A. Alomar

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We are reporting herein a case of captopril-induced lichenoid dermatologic adverse drug reaction that appeared following 1 month of treatment in a 55 year-old-man and resolved three months after discontinuation of the drug, leaving only residual hyperpigmentation. Patch tests with 1% and 10% captopril in petrolatum were positive in the patient and negative in 15 controls, except for a slight irritative response in two. The spectrum and mechanisms of dermatologic adverse drug reactions to captopril are discussed, as well as the diagnostic role of patch testing.
Original languageEnglish
Pages (from-to)184-188
JournalMedicina Cutanea Ibero-Latino-Americana
Volume22
Issue number4
Publication statusPublished - 1 Jan 1994

Keywords

  • adverse effects
  • captopril
  • dermatitis medicamentosa
  • lichen planus
  • lichenoid dermatitis
  • patch tests
  • skin reactions

Fingerprint

Dive into the research topics of 'Adverse effects by captopril'. Together they form a unique fingerprint.

Cite this